I've read a lot on this, and I'm trying to decide if I should give it a week or just quit.
Last night was only my 2nd pill and I didn't sleep at all, the sides of my head feel very tight, like someone is squeezing it. I'm weaker then usual, and short of breath.
Can't decide if this means that it's working or if I'm having a bad reaction.
Posted by sixgoofykids (Member # 11141) on :
I felt good on cipro, but Levaquin in the same family kicked my butt. Horrible herx. But, I called my doctor and talked to him about the symptoms so we cold determine that it was a herx. With this kind of serious drug, it's important to keep your doc in the loop .... but to also let him know that you're willing to put up with the pain if it's working.
Both those drugs helped me tons.
Posted by jlcd1 (Member # 18138) on :
Posted by miles2go (Member # 20119) on :
I took cipro for about a month and had no bad effects but maybe that was just me.